MathSciNet Relay Station
MathSciNet bibliographic data
MR1373811 (97d:57008) 57M25
Kobayashi, Masako; Kobayashi, Tsuyoshi On canonical genus and free genus of knot. J. Knot Theory Ramifications 5 (1996), no. 1, 77–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement